# SDR ASAA2020012103889

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- Aircraft time: 14,259 hours, 4,761 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Fault Message
- Condition: Illuminated
- Location: Controller
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE SYS 1 FAULT MESSAGE.   GROUNDED - YES.  FAULT HISTORY LOGGED,   PRESS CONTR 1.  ACCOMPLISHED TSM TASK 21-31-00-810-803-A.  ALL TEST PASSED.  NO HISTORY, ALSO REF MDDR 70390 - ETOPS RESTRICTED.
